# SDR UHLA2015040200220

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 26,894 hours, 15,795 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT FAIL EICAS MESSAGE IN FLIGHT WHEN FLAPS 1 WAS SELECTED.  FLAPS O/O INDICATION. COMPLIED WITH QRH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R 2/3 SLAT SKEW SENSOR ON RT WING IAW AMM 27-83-01. PERFORMED SLAT CONTROL SYSTEM RIGGING IAW AMM 27-80-00.  PERFORMED OPS TEST IAW AMM 27-80-00. OPS CHECK GOOD.
